# SDR CA000918007

- Difficulty date: August 10, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 516 hours
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 215770PT1
- Condition: Overheated
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) NR 3 AND 4 BRAKES CAUGHT ON FIRE AFTER LANDING AS THE PARKING BRAKES WERE APPLIED AT THE GATE. FIRE EXTINGUISHED BY THE FIRE DEPARTMENT. REPLACED NR 3 AND 4 BRAKES AND TIRES (P/N 32-90004-1).
